Pacific Journal of Mathematics

Conjugates of equivariant holomorphic maps of symmetric domains.

Min Ho Lee

Article information

Pacific J. Math., Volume 149, Number 1 (1991), 127-144.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11G18: Arithmetic aspects of modular and Shimura varieties [See also 14G35]
Secondary: 11G35: Varieties over global fields [See also 14G25] 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx] 32M99: None of the above, but in this section


Lee, Min Ho. Conjugates of equivariant holomorphic maps of symmetric domains. Pacific J. Math. 149 (1991), no. 1, 127--144.

Export citation


  • [1] S.Addington,Equivariantholomorphicmaps ofsymmetric domains,DukeMath. J., 55(1987), 65-88.
  • [2] A. Ash, D. Mumford, M. Rapoport and Y. S.Tai, Smooth Compactificationof Locally Symmetric Varieties, Math. Sci. Press, Brookline, 1975.
  • [3] W. Baily and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math., 84 (1966), 442-528.
  • [4] A. Borel, Some metric problems on arithmeticquotients of symmetric spacesand an extension theorem,J. Differential Geom., 6 (1972), 543-560.
  • [5] M.Borovoi, Langlands* conjecture concerningconjugation ofShimura varieties, Selecta Math. Soviet, 3 (1983/84), 3-39.
  • [6] D. Kazhdan, On arithmetic varieties, in Lie groups and their representations, Halsted, New York, 1975.
  • [7] D. Kazhdan, On arithmetic varietiesII, Israel J. Math., 44 (1983), 139-159.
  • [8] M. Kuga, Fiber Varieties Over a Symmetric Space Whose Fibers are Abelian VarietiesI, II, Lect. Notes, Univ. Chicago, 1963/64.
  • [9] M. Kuga and S. Ihara, Families of families of abelian varieties, in Algebraic number theory,Japan Soc.for Prom. Sci.,Tokyo, 1977.
  • [10] J. Milne, The action of an automorphism of C on a Shimura variety and its specialpoints, in Progr. Math.,Vol. 35, Birkhauser, Boston,1983.
  • [11] I. Satake, Algebraic Structuresof Symmetric Domains, Princeton Univ. Press, 1980.
  • [12] G. Shimura, Moduli and fiber systems of abelian varieties, Ann. of Math., 83 (1966), 294-338.
  • [13] G. Shimura, On the field of definition for afield ofautomorphic functions II, Ann. of Math., 81 (1965), 124-165.
  • [14] G. Shimura, On the field of definition for a field of automorphic functions III, Ann. of Math., 83 (1966), 377-385.
  • [15] G. Shimura, Moduli of abelian varieties and number theory, in Proc. Sympos. Pure Math., Vol. 9, Amer. Math. So,Providence,RI, 1966.